# SDR R61A201308130729

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 5,229 hours, 5,033 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92147A020103
- Part serial: 00560
- Condition: Defective
- Location: Cabin Pressure
- Part time: 5,229 hours, 5,033 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  CREW REPORTED THAT THERE WAS NO INDICATION IN RATE OF CLIMB, CABIN ALTITUE AND CABIN PRESSURE DIFFERENTIAL.  CREW WAS UNSURE IF ACFT WAS PRESSURIZED AS THEY DID NOT HAVE ANY WARNING INDICATIONS PRESENT.  CREW LEVELED OFF AT 10,000 FT TO TROUBLESHOOT.  CREW CYCLED THE PRESSURIZATION CONTROL PANEL FROM AUTO TO MANUAL AND BACK WITH NO RESULTS.  CREW CALLED COMPANY MX AND WAS ADVISED TO TRY CYCLING THE PRESSURIZATION CONTROL AGAIN AND AGAIN RECEIVED NO RESULTS.  IT WAS DECIDED THE BEST COURSE OF ACTION WAS TO RETURN TO DEPARTURE.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MX FOUND THE CABIN PRESSURE CONTROL PANEL HAD FAILED AND R & R IAW AMM.  ACFT OPS CHECKED GOOD.
